Optical soliton perturbation with parabolic–nonlocal combo nonlinearity: undetermined coefficients and semi-inverse variational principle

Jose Vega-Guzman, Anjan Biswas, Mir Asma, Aly R. Seadawy, Mehmet Ekici*, Abdullah Khamis Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

This paper secures exact bright, dark and singular soliton solutions with parabolic–nonlocal combo nonlinearity in polarization-preserving optical fibers.The included perturbation terms are all of Hamiltonian type. Subsequently, an analytical bright 1-soliton solution is recovered, in the presence of higher-order dispersion effects by semi-inverse variational principle.

Original languageEnglish
Pages (from-to)22-28
Number of pages7
JournalJournal of Optics (India)
Volume51
Issue number1
DOIs
Publication statusPublished - Mar 2022
Externally publishedYes

Keywords

  • 060.2310
  • 060.4510
  • 060.5530
  • 190.3270
  • 190.4370
  • Constraints
  • Semi-inverse variation
  • Solitons
  • Undetermined coefficients

Fingerprint

Dive into the research topics of 'Optical soliton perturbation with parabolic–nonlocal combo nonlinearity: undetermined coefficients and semi-inverse variational principle'. Together they form a unique fingerprint.

Cite this